首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Exact solutions of second grade fluids for Beltrami flows
  • 本地全文:下载
  • 作者:Murad Ullah ; M. N. Khalid ; S. Islam
  • 期刊名称:Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine
  • 印刷版ISSN:1923-1660
  • 出版年度:2010
  • 卷号:1
  • 期号:2
  • 页码:55-63
  • 出版社:AM Publishers Corporation Canada
  • 摘要:In order to understand the development of resist pattern on a semiconductor substrate, exact solutions are developed for the class of two dimensional incompressible steady second grade fluid flows. This class consists of generalized Beltrami flows when the vorticity distribution is given by for four different chosen forms of . The solutions are derived by applying the so-called inverse method.
国家哲学社会科学文献中心版权所有